Alert archive / Kansas / Wind Advisories in 2011

Wind Advisory 17, NWS Goodland, KS

May 24, 2011Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Hitchcock County, Red Willow County, Nebraska; 13 counties in Kansas

NWS Goodland, KS issued this wind advisory at May 24, 2011, 9:02 PM MDT for Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Hitchcock County, Red Willow County, Nebraska; 13 counties in Kansas. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
May 24, 2011, 9:02 PM MDT (03:02 UTC)
Expired
May 25, 2011, 6:53 PM MDT
In force
22 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1263 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
-31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WWUS73 KGLD 250302
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
902 PM MDT TUE MAY 24 2011

COZ090>092-251115-
/O.NEW.KGLD.WI.Y.0017.110525T0302Z-110525T1200Z/
YUMA-KIT CARSON-CHEYENNE CO-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS
902 PM MDT TUE MAY 24 2011

...WIND ADVISORY IN EFFECT UNTIL 6 AM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. 

* TIMING/DURATION...STRONG NORTHWEST WINDS WILL CONTINUE THROUGH
  THE OVERNIGHT HOURS.

* PEAK WINDS...NORTHWEST WINDS SUSTAINED AT AROUND 30 MPH WITH A FEW
  GUSTS TO NEAR 55 MPH POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$
3 follow-up statements
271 
WWUS73 KGLD 250849
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
249 AM MDT WED MAY 25 2011

KSZ001>004-013>016-027>029-041-042-NEZ079>081-251800-
/O.EXB.KGLD.WI.Y.0017.000000T0000Z-110526T0200Z/
CHEYENNE KS-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-
WALLACE-LOGAN-GOVE-GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...ST. FRANCIS...ATWOOD...OBERLIN...
NORTON...GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...
OAKLEY...QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
249 AM MDT WED MAY 25 2011 /349 AM CDT WED MAY 25 2011/

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING. 

* TIMING/DURATION...STRONG NORTHWEST WINDS INCREASE THIS MORNING
  AND CONTINUE THROUGH THE AFTERNOON. WINDS WILL DECREASE THIS
  EVENING.

* PEAK WINDS...NORTH WIND FROM 25 TO 40 MPH WITH A FEW GUSTS TO
  55 MPH ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$

COZ090>092-251800-
/O.EXT.KGLD.WI.Y.0017.000000T0000Z-110526T0200Z/
YUMA-KIT CARSON-CHEYENNE CO-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS
249 AM MDT WED MAY 25 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* TIMING/DURATION...STRONG NORTHWEST WINDS WILL CONTINUE TODAY AND
  THEN DECREASE THIS EVENING

* PEAK WINDS...NORTH WINDS AT 25 TO 35 MPH WITH A FEW GUSTS TO 55
  MPH ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$
170 
WWUS73 KGLD 251753
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1153 AM MDT WED MAY 25 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-260200-
/O.CON.KGLD.WI.Y.0017.000000T0000Z-110526T0200Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
1153 AM MDT WED MAY 25 2011 /1253 PM CDT WED MAY 25 2011/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS
EVENING...

* TIMING/DURATION...STRONG NORTH TO NORTHWEST WINDS WILL CONTINUE
  THROUGH THE AFTERNOON. WINDS WILL DECREASE THIS EVENING.

* PEAK WINDS...NORTH WIND FROM 25 TO 40 MPH WITH A FEW GUSTS TO 
  55 MPH ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

&&

$$
663 
WWUS73 KGLD 260053
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
653 PM MDT WED MAY 25 2011


COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-260200-
/O.CAN.KGLD.WI.Y.0017.000000T0000Z-110526T0200Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
653 PM MDT WED MAY 25 2011 /753 PM CDT WED MAY 25 2011/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE WIND
ADVISORY. 

NORTH WINDS HAVE DECREASED BELOW ADVISORY CRITERIA...HOWEVER
WIND SPEEDS OF 10 TO 20 MPH WITH GUSTS OF 35 MPH WILL BE POSSIBLE
THROUGH THE EVENING. THE WINDS WILL THEN BECOME LIGHT DURING THE
OVERNIGHT HOURS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at May 24, 5:10 PM MDT, 3 hours 52 minutes earlier.

Area forecast discussion, May 24, 5:10 PM MDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
510 PM MDT TUE MAY 24 2011

.DISCUSSION...
307 PM MDT TUE MAY 24 2011

17Z WATER VAPOR IMAGERY DEPICTING NEGATIVELY TILTED LONGWAVE TROUGH
AXIS OVER INTERMOUNTAIN WEST WITH DEEP PV ANOMALY ROTATING AROUND THE
BASE OF THIS FEATURE ROUGHLY ACROSS NORTH CENTRAL/NORTHEAST NEW
MEXICO. CONVECTION WAS UNDERWAY NEAR AND OUT AHEAD OF THE PV FEATURE
ACROSS EASTERN COLORADO. AT THE SURFACE...LEESIDE CYCLOGENESIS
WAS WELL UNDERWAY IN RESPONSE TO THE LONGWAVE TROUGH WITH A DEEP SFC
LOW CENTERED OVER THE MID-OK PANHANDLE. PRIMARY FOCUS OF THE FORECAST
PERIOD RESIDES OVER THE NEXT 24-36 HOURS WITH THE POTENTIAL FOR SEVERE
WEATHER...HEAVY RAINFALL AMOUNTS...AND FINALLY VERY STRONG WINDS AS
THE SYSTEM DEPARTS.

TONIGHT...PRECIP TIMING APPEARS TO BE ON TRACK. POTENTIAL FOR
SEVERE WEATHER PRIMARILY WILL BE THIS AFTERNOON AND EVENING. BY
06Z MUCAPE VALUES BEGIN TO DIMINISH RAPIDLY. THE EXCEPTION TO THIS
IS OUR FAR NORTHEAST CORNER WHERE MUCAPE VALUES OF AROUND 200-400
J APPEAR TO HANG ON DURING THE OVERNIGHT HOURS SO WILL CONTINUE A
MENTION OF ISO T OUT THIS WAY INTO THE MORNING HOURS. ONE CONCERN
REGARDING THIS EVENINGS PRECIP IS THE POSSIBILITY OF AN EARLY LINE
OF THUNDERSTORMS PUSHING THROUGH THE AREA MAY STABILIZE THINGS A
BIT DURING THE EVENING HOURS. DO BELIEVE THAT SHOULD THIS SCENARIO
PLAY OUT IT WOULD BE RELATIVELY SHORT-LIVED AS ABUNDANT FORCING
FOR ASCENT AT ALL LOW LEVELS EXISTS WITH PRECIP FILLING BACK IN
AGAIN IN SHORT ORDER. REGARDING RAINFALL AMOUNTS...GUIDANCE IN
GOOD AGREEMENT DEPICTING A GENERAL ONE TO TWO INCHES OF QPF MAINLY
NEAR AND NORTH OF INTERSTATE 70. MANY LOCATIONS IN THESE SAME
AREAS REPORTED NEAR ONE TO ONE AND A HALF INCHES OF PRECIP LAST
NIGHT AND WITH 3-HR FLOOD GUIDANCE IN SOME OF THOSE AREAS AT ABOUT
ONE AND A HALF INCHES THOUGHT IT BEST TO GO AHEAD WITH A FLASH
FLOOD WATCH UNTIL 18Z TOMORROW TO COINCIDE WITH THE HEAVIEST
EXPECTED RAINFALL RATES.

TOMORROW...PRECIP WILL CONTINUE DURING THE MORNING HOURS AS LOW
LEVEL WARM ADVECTION CONTINUES TO WRAP AROUND THE H7 LOW WHICH IS
PROGGED TO BE OVER NC KANSAS AT THIS TIME. MEANWHILE...THE SURFACE
LOW CURRENTLY OVER THE PANHANDLE REGION WILL DEEPEN AND MOVE
GENERALLY TOWARDS NORTH CENTRAL KANSAS...WITH THE ENTIRE SYSTEM
BECOMING NEARLY STACKED DURING THE MORNING HOURS. WINDS AT H85
PROGGED TO BE AROUND 50-55KTS BY 12Z AND WITH PRESSURE RISES ON
THE ORDER OF AROUND 5-6MB DURING THE MORNING HOURS...AT LEAST A
WIND ADVISORY WILL BE NECESSARY TOMORROW AND POSSIBLY A HIGH WIND
WARNING. WITH OTHER ONGOING SEVERE WEATHER HIGHLIGHTS THOUGHT IT
BEST TO DEFER TO THE EVENING OR OVERNIGHT SHIFT TO HOIST THIS WIND
HIGHLIGHT. WIND SPEEDS WILL BEGIN TO SUBSIDE DURING THE EVENING
HOURS AS THE SURFACE LOW BEGINS TO PULL AWAY FROM THE AREA.

IN THE EXTENDED...ONLY MINOR TWEAKS MADE TO ONGOING FORECAST AS
GUIDANCE HAS NOT DIFFERED MUCH IN THAT TIME FRAME.

50
&&

.AVIATION...
510 PM MDT TUE MAY 24 2011

FOR THE 00Z TAFS...RAIN//CIGS AND VIS//WINDS WILL BE THE FORECAST
CHALLENGES FOR THIS TAF PERIOD. SHOWERS AND THUNDERSTORMS ARE
ONGOING ACROSS THE AREA ATTM. SEVERE WEATHER THREAT FOR KGLD IS ON
THE DECREASE WHILE STILL A THREAT AT KMCK AT LEAST FOR THE NEXT
FEW HOURS. WILL TRANSITION TO MORE OF A SHRA EVENT OVERNIGHT WITH
ISOLATED EMBEDDED TSTORMS. EXPECT RAIN TO LAST THROUGH MOST OF THE TAF
PERIOD...ENDING AROUND 20Z AT KGLD AND 22Z AT KMCK. CIGS/VIS WILL
BE DOWN TO IFR IN SHRA AT BOTH LOCATIONS...04Z AT KMCK AND 07Z AT
KGLD. CONDS WILL IMPROVE TO MVFR AROUND 11-12Z AT BOTH LOCATIONS
AND LAST THROUGH THE REST OF THE TAF PERIOD. WINDS WILL
INCREASINGLY BECOME STRONGER THROUGH THE TAF PERIOD AS PRESSURE
GRADIENT BECOMES TIGHTER ACROSS THE AREA. GUST 45 KNOTS POSSIBLE AT
BOTH LOCATIONS AFT 11-12Z...LASTING THROUGH 20-22Z. WINDS WILL
BEGIN TO SLOWLY DECREASE AFT THIS TIME...WILL STILL BE GUSTY
THROUGH 00Z.

BAS
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KSZ001>004-
     013>016.

NE...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NEZ079>081.

CO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR COZ090-091.

&&
Hazardous weather outlook, May 24, 10:47 AM MDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1047 AM MDT TUE MAY 24 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251230-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1047 AM MDT TUE MAY 24 2011 /1147 AM CDT TUE MAY 24 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF THE TRI-
STATE AREA THIS AFTERNOON AND EVENING. ALL ASSOCIATED THUNDERSTORM
THREATS WILL BE POSSIBLE TODAY WITH THE STRONGER STORMS...
INCLUDING LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL AND CLOUD-
TO-GROUND LIGHTNING. A TORNADO WILL ALSO BE POSSIBLE.

THUNDERSTORMS WILL INCREASE IN COVERAGE ACROSS EASTERN COLORADO
BY MIDDAY AND OVERSPREAD THE REMAINDER OF THE TRI-STATE REGION DURING
THE AFTERNOON AND EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE WEDNESDAY WITH A SLIGHT
RISK OF SEVERE WEATHER EAST OF A LINE FROM MCCOOK NEBRASKA TO
GOVE KANSAS.

A VERY WINDY DAY IS EXPECTED WEDNESDAY. NORTHWEST WIND AT 25 TO
35 MPH WITH SOME GUSTS TO 50 MPH ARE POSSIBLE ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, May 24, 5:19 PM MDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
519 PM MDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     3 N GOODLAND            39.39N 101.71W
05/24/2011                   SHERMAN            KS   COUNTY OFFICIAL

            GAME WARDEN REPORTED TWO CIRCLE PIVOT IRRIGATION SYSTEMS
            DAMAGED. TIME ESTIMATED.

&&

CJS
Local storm report, May 24, 5:46 PM MDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
546 PM MDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      4 NNE WRAY              40.13N 102.20W
05/24/2011                   YUMA               CO   COCORAHS

            TIME ESTIMATED. 0.95 INCHES. REPUBLICAN RIVER OUT OF ITS
            BANKS AND WATER RUNNING OVER.

&&

CJS
Local storm report, May 24, 6:32 PM MDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
632 PM MDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      4 NNE WRAY              40.13N 102.20W
05/24/2011                   YUMA               CO   COCORAHS

            TIME ESTIMATED. 0.95 INCHES. STREAM OUT OF ITS BANKS AND
            WATER RUNNING OVER.

&&

CJS
Local storm report, May 24, 6:41 PM MDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
641 PM MDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     FLASH FLOOD      WRAY                    40.08N 102.23W
05/24/2011                   YUMA               CO   EMERGENCY MNGR

            REPUBLICAN RIVER OUT OF ITS BANKS

&&

CJS
Local storm report, May 24, 8:14 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
814 PM MDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND GST     BURLINGTON              39.31N 102.27W
05/24/2011  M59.00 MPH       KIT CARSON         CO   ASOS

0208 PM     TSTM WND GST     BURLINGTON              39.31N 102.27W
05/24/2011  M61.00 MPH       KIT CARSON         CO   ASOS

0210 PM     HAIL             16 S BURLINGTON         39.07N 102.27W
05/24/2011  E1.00 INCH       KIT CARSON         CO   TRAINED SPOTTER

            HAIL BEGINNING TO COVER THE GROUND

0251 PM     FUNNEL CLOUD     2 W RULETON             39.34N 101.92W
05/24/2011                   SHERMAN            KS   NWS EMPLOYEE

            FUNNEL CLOUD REPORTED ABOUT 1/4 OF THE WAY DOWN FROM
            CLOUD BASE.

0300 PM     TSTM WND GST     10 SW GOODLAND          39.25N 101.84W
05/24/2011  E70.00 MPH       SHERMAN            KS   NWS EMPLOYEE

            EMPLOYEE ALSO REPORTS NICKEL-SIZED HAIL

0306 PM     TSTM WND GST     4 W GOODLAND            39.35N 101.78W
05/24/2011  M62.00 MPH       SHERMAN            KS   MESONET

0315 PM     HAIL             7 N RULETON             39.44N 101.88W
05/24/2011  E0.75 INCH       SHERMAN            KS   PUBLIC

            ESTIMATED 40-50 MPH WIND GUSTS ALSO

0315 PM     HAIL             GOODLAND                39.35N 101.71W
05/24/2011  E1.00 INCH       SHERMAN            KS   TRAINED SPOTTER

0324 PM     TSTM WND GST     GOODLAND                39.35N 101.71W
05/24/2011  M79.00 MPH       SHERMAN            KS   ASOS

            69 KNOT WIND GUST REPORTED AT GOODLAND ASOS

0325 PM     TSTM WND DMG     3 N GOODLAND            39.39N 101.71W
05/24/2011                   SHERMAN            KS   COUNTY OFFICIAL

            GAME WARDEN REPORTED TWO CIRCLE PIVOT IRRIGATION SYSTEMS
            DAMAGED. TIME ESTIMATED.

0330 PM     HAIL             9 ESE CLARKVILLE        40.33N 102.46W
05/24/2011  E1.00 INCH       YUMA               CO   PUBLIC

0332 PM     NON-TSTM WND GST OAKLEY                  39.13N 100.85W
05/24/2011  M58.00 MPH       LOGAN              KS   MESONET

0335 PM     TSTM WND DMG     EDSON                   39.33N 101.54W
05/24/2011                   SHERMAN            KS   EMERGENCY MNGR

            POWER POLE DOWN HWY 24

0335 PM     TSTM WND GST     EDSON                   39.33N 101.54W
05/24/2011  E80.00 MPH       SHERMAN            KS   PUBLIC

0356 PM     TSTM WND DMG     MONUMENT                39.10N 101.00W
05/24/2011                   LOGAN              KS   EMERGENCY MNGR

            5 POWER POLES BROKEN NEAR MONUMENT. POLES ALL LAYING TO
            THE EAST.

0359 PM     TSTM WND DMG     3 E KANORADO            39.34N 101.98W
05/24/2011                   SHERMAN            KS   EMERGENCY MNGR

            POWER POLE DOWN

0400 PM     FUNNEL CLOUD     4 S WHEELER             39.70N 101.71W
05/24/2011                   CHEYENNE           KS   LAW ENFORCEMENT

0545 PM     FLASH FLOOD      4 NNE WRAY              40.13N 102.20W
05/24/2011                   YUMA               CO   COCORAHS

            TIME ESTIMATED. 0.95 INCHES. STREAM OUT OF ITS BANKS AND
            WATER RUNNING OVER.

0636 PM     FLASH FLOOD      WRAY                    40.08N 102.23W
05/24/2011                   YUMA               CO   EMERGENCY MNGR

            REPUBLICAN RIVER OUT OF ITS BANKS

&&

JMARTIN
Local storm report, May 24, 8:38 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
838 PM MDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     FLOOD            5 W BONNY RESERVOIR     39.62N 102.26W
05/24/2011                   YUMA               CO   EMERGENCY MNGR

            YUMA COUNTY ROAD SUPERVISOR REPORTS WATER OVER ROAD AT
            COUNTY ROAD 3 1/2 MILE WEST OF HIGHWAY 385.

&&

JMARTIN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:22 PM MDTAreal Flood WarningGLDKit Carson, Yuma11 hr

Nearby

Wind Advisories in Kansas, 2011Wind Advisories in Colorado, 2011Wind Advisories in Nebraska, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.